# SDR UIEA2017090101590

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,678 hours, 9,693 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAIL INDICATION WHEN SELECTED.  PERFORMED OPERATIONAL CHECK IAW 34-43-00. NO FAULTS NOTED AT THIS TIME.
